# SDR AU010365

- Difficulty date: March 27, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY62015
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Faulty
- Location: Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, K, J
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE OIL TEMPERATURE INDICATION SYSTEM FAULTY. WIRING AND INSULATION CHECKED WITH NO FURTHER PROBLEMS. CONNECTORS CLEANED AND INSPECTED. PROBLEM HAS NOT REOCCURRED.
